# SDR SWAA2024020749269

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N8862Q
- Make and model: Boeing 737-8
- Aircraft serial: 67863
- Aircraft time: 2,647 hours, 1,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Part number: UNKNOWN
- Condition: Dirty
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTSIDE FLASHLIGHT CHECKS BAD<[01] CLEANED CONTACT OF FLASHLIGHT IAW AMM 25-64-00 OPS CKECK GOOD
